# SDR DALA2020033102093

- Difficulty date: March 27, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 52,292 hours, 21,747 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Condition: Empty
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5650 R1 DOOR ASSIST BOTTLE GAUGE READS ZERO. CORRECTIVE ACTION: REMOVED AND REPLACED R1 DOOR ASSIST RESERVOIR PER B 757 AMM 52-11. (4997733)
